Advertisement

Archiv der Mathematik

, Volume 49, Issue 5, pp 420–433 | Cite as

On the Fekete-Szegö problem for close-to-convex functions II

  • Wolfram Koepf
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Koepf, Close-to convex functions and linear-invariant families. Ann. Acad. Sci. Fenn. Ser. A. I. Math.8, 349–355 (1983).Google Scholar
  2. [2]
    W.Koepf, Coefficients of symmetric functions of bounded boundary rotation. To appear.Google Scholar
  3. [3]
    W.Koepf, On the Fekete-Szegö problem for close-to-convex functions. Proc. Amer. Math. Soc.100, to appear.Google Scholar
  4. [4]
    Z. Nehari, The Schwarzian derivative and schlicht functions. Bull. Amer. Math. Soc.55, 545–551 (1949).Google Scholar
  5. [5]
    Z. Nehari, A property of convex conformal maps, J. Anal. Math.30, 390–393 (1976).Google Scholar
  6. [6]
    Ch. Pommerenke, On the coefficients of close-to-convex functions. Mich. Math. J.9, 259–269 (1962).Google Scholar
  7. [7]
    Ch. Pommerenke, On close-to-convex analytic functions. Trans. Amer. Math. Soc.114, 176–186 (1965).Google Scholar
  8. [8]
    Ch.Pommerenke, Univalent functions. Göttingen 1975.Google Scholar
  9. [9]
    S. Y. Trimble, A coefficient inequality for convex univalent functions. Proc. Amer. Math. Soc.48, 266–267 (1975).Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • Wolfram Koepf
    • 1
  1. 1.Institut für Mathematik I (WE1)Freie Universität BerlinBerlin 33

Personalised recommendations